# SDR P2EA98207

- Difficulty date: October 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N603DJ
- Make and model: Boeing 737222
- Aircraft serial: 19955
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Ballast
- Part number: 1060752
- Condition: Failed
- Location: Cockpit Ceiling
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: B, A

## Discrepancy

FLT 418 - EMERGENCY DECLARED LANDING UNEVENTFUL.  AT FL 220 SMELL SMOKE, THEN SMOKE ENTERED COCKPIT.  MADE EMERGENCY LANDING AT MZV.  FOUND BALLAST FOR FORWARD GALLEY LIGHTS INOP.  DETERMINED TO BE SOURCE OF SMOKE.  PULLED AND COLLARED CIRCUIT BREAKER.  DEFERRED PER MEL 33-2-, CI NR M603287 ASSIGNED PER MX CONTROLLER.  PLACARD INSTALLED, REF CI NR M603287, FORWARD GALLEY LIGHTS.  REPLACED FORWARD GALLEY LIGHT BALLAST PER MM 33-26-21, OPS CHECK OK PER MM 33-21-41, CI NR M603287 CLEARED, PLACARD REMOVED.  (M)
